# SDR CA960325002

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970014007
- Condition: Failed
- Location: Lh Main Door
- Part time: 23,679 hours
- Component: Dhav
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

(CAN)LH MAIN LANDING GEAR FAILED TO RETRACT. CENTRE DOOR ACTUATOR HAD FAILED.
